# SDR CA040217012

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,017 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085024
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING AN ENGINE START THE PILOT NOTED THERE WAS AN ABNORMAL NOISE GENERATING FROM THE ENGINE. THE NOISE WAS NOTICEABLE AROUND 10 PERCENT GG SPEED AND DISAPPEARED AFTER STABLE RPM WAS REACHED AT 17 PERCENT GG SPEED. THE STARTER GENERATOR WAS REPLACED AND THE NOISE HAS NOT REOCCURRED. NO FURTHER ACTION REQUIRED.
